On logarithmic coefficients of certain starlike functions related to the vertical strip

  • Rahim KargarEmail author
Original Research Paper


In the present paper two certain subclasses of the starlike functions associated with the vertical strip are considered. The main aim of this paper is to investigate some basic properties of these classes such as, subordination relations, sharp inequalities for sums involving logarithmic coefficients and estimate of logarithmic coefficients for functions belonging to these subclasses.


Univalent Starlike Vertical strip Logarithmic coefficients Subordination Hadamard product 

Mathematics Subject Classifications

30C50 30C45 



This work is supported by Young Researchers and Elite Club, Ardabil branch. The author would like to thank the anonymous referee(s) for their careful readings, valuable suggestions and comments, which helped to improve the presentation of the paper.

Compliance with ethical standards

Research involving human participants and/or animals

This research does not contain any studies with human participants and/or animals performed by the author.

Conflict of interest

The author declares there is no conflict of interest related to this article.


  1. 1.
    De Branges, L. 1985. A proof of the Bieberbach conjecture. Acta Mathematica 154: 137–152.MathSciNetCrossRefGoogle Scholar
  2. 2.
    Dorff, M. 2001. Convolutions of planar harmonic convex mappings. Complex Variables, Theory and Application 45: 263–271.MathSciNetCrossRefGoogle Scholar
  3. 3.
    Dorff, M. 1999. Harmonic mappings onto asymmetric vertical strips. Computational Methods and Function Theory (1997), 171–175. River Edge: World Science Publishing.CrossRefGoogle Scholar
  4. 4.
    Dorff, M., M. Nowak, and M. Wołoszkiewicz. 2012. Convolutions of harmonic convex mappings. Complex Variables and Elliptic Equations 57: 489–503.MathSciNetCrossRefGoogle Scholar
  5. 5.
    Duren, P.L. 1983. Univalent Functions. New York: Springer.zbMATHGoogle Scholar
  6. 6.
    Duren, P.L., and Y.J. Leung. 1979. Logarithmic coefficients of univalent functions. Journal d’Analyse Mathématique 36: 36–43.MathSciNetCrossRefGoogle Scholar
  7. 7.
    Girela, D. 2000. Logarithmic coefficients of univalent functions. Annales Academiae Scientiarum Fennicae series A1 Mathematica 25: 337–350.MathSciNetzbMATHGoogle Scholar
  8. 8.
    Kargar, R., A. Ebadian, and J. Sokół. 2016. On subordination of some analytic functions. Siberian Mathematical Journal 57: 599–605.MathSciNetCrossRefGoogle Scholar
  9. 9.
    Kargar, R., A. Ebadian, and J. Sokół. 2017. Radius problems for some subclasses of analytic functions. Complex Analysis and Operator Theory 11: 1639–1649.MathSciNetCrossRefGoogle Scholar
  10. 10.
    Kargar, R., A. Ebadian, and J. Sokół. 2017. Some properties of analytic functions related with bounded positive real part. International Journal of Nonlinear Analysis and Application 8: 235–244.zbMATHGoogle Scholar
  11. 11.
    Kargar, R., N.R. Pascu, and A. Ebadian. 2017. Locally univalent approximation of analytic functions. Journal of Mathematical Analysis and Applications 453: 1005–1021.MathSciNetCrossRefGoogle Scholar
  12. 12.
    Kumar, R., S. Gupta, S. Singh, and M. Dorff. 2015. On harmonic convolutions involving a vertical strip mappings. Bulletin of the Korean Mathematical Society 52: 105–123.MathSciNetCrossRefGoogle Scholar
  13. 13.
    Kumar, R., S. Gupta, S. Singh, and M. Dorff. 2016. An application of Cohn’s rule to convolution of univalent harmonic mappings. Rocky Mountain Journal of Mathematics 46: 559–570.MathSciNetCrossRefGoogle Scholar
  14. 14.
    Kuroki, K., and S. Owa. 2011. Notes on new class for certain analytic functions. RIMS Kokyuroku Kyoto University 1772: 21–25.Google Scholar
  15. 15.
    Kwon, O.S., Y.J. Sim, N.E. Cho, and H.M. Srivastava. 2014. Some radius problems related to a certain subclass of analytic functions. Acta Mathematica Sinica, English Series 30: 1133–1144.MathSciNetCrossRefGoogle Scholar
  16. 16.
    Maharana, S., J.K. Prajapat, and H.M. Srivastava. 2017. The radius of convexity of partial sums of convex functions in one direction. Proceedings of the National Academy of Sciences, India Section A: Physical Sciences 87: 215–219.MathSciNetCrossRefGoogle Scholar
  17. 17.
    Obradović, M., S. Ponnusamy, and K.-J. Wirths. 2013. Coefficient characterizations and sections for some univalent functions. Siberian Mathematical Journal 54: 679–696.MathSciNetCrossRefGoogle Scholar
  18. 18.
    Obradović, M., S. Ponnusamy, and K.-J. Wirths. 2016. Geometric studies on the class \(\cal{U}(\lambda )\). Bulletin of the Malaysian Mathematical Sciences Society 39: 1259–1284.MathSciNetCrossRefGoogle Scholar
  19. 19.
    Obradović, M., S. Ponnusamy, and K.-J. Wirths. 2018. Logarithmic coefficients and a coefficient conjecture for univalent functions. Monatshefte fur Mathematik 185: 489–501.MathSciNetCrossRefGoogle Scholar
  20. 20.
    Ponnusamy, S., and S.K. Sahoo. 2008. Norm estimates for convolution transforms of certain classes of analytic functions. Journal of Mathematical Analysis and Applications 342: 171–180.MathSciNetCrossRefGoogle Scholar
  21. 21.
    Ponnusamy, S., N.L. Sharma, and K.-J. Wirths. 2018. Logarithmic coefficients of the inverse of univalent functions. Results in Mathematics 73: 160. Scholar
  22. 22.
    S. Ponnusamy., N.L Sharma., K.-J. Wirths. Logarithmic coefficients problems in families related to starlike and convex functions, see Arxiv:1811.01203
  23. 23.
    Rogosinski, W. 1943. On the coefficients of subordinate functions. Proceedings of the London Mathematical Society 48: 48–82.MathSciNetzbMATHGoogle Scholar
  24. 24.
    Roth, O. 2007. A sharp inequality for the logarithmic coefficients of univalent functions. Proceedings of the American Mathematical Society 135 (7): 2051–2054.MathSciNetCrossRefGoogle Scholar
  25. 25.
    Ruscheweyh, S.T. 1975. New criteria for univalent functions. Proceedings of the American Mathematical Society 49: 109–115.MathSciNetCrossRefGoogle Scholar
  26. 26.
    Ruscheweyh, St, and T. Sheil-Small. 1973. Hadamard product of schlicht functions and the Pòyla-Schoenberg conjecture. Commentarii Mathematici Helvetici 48: 119–135.MathSciNetCrossRefGoogle Scholar
  27. 27.
    Ruscheweyh, St, and J. Stankiewicz. 1985. Subordination under convex univalent function. Bulletin of the Polish Academy of Science Mathematics 33: 499–502.MathSciNetzbMATHGoogle Scholar
  28. 28.
    Sim, Y.J., and O.S. Kwon. 2017. Certain subclasses of meromorphically bi-univalent functions. Bulletin of the Malaysian Mathematical Sciences Society 40: 841–855.MathSciNetCrossRefGoogle Scholar
  29. 29.
    Sim, Y.J., and O.S. Kwon. 2013. Notes on analytic functions with a bounded positive real part. Journal of Inequalities and Applications 370: 1–6.MathSciNetzbMATHGoogle Scholar
  30. 30.
    Ye, Z. 2008. The logarithmic coefficients of close-to-convex functions. Bulletin of the Institute of Mathematics Academia Sinica (New Series) 3: 445–452.MathSciNetzbMATHGoogle Scholar

Copyright information

© Forum D'Analystes, Chennai 2018

Authors and Affiliations

  1. 1.Young Researchers and Elite Club, Ardabil BranchIslamic Azad UniversityArdabilIran

Personalised recommendations